# SDR FDEA201006292225

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53610797202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT STRUCTURE THAT TURNS INTO THE 5L SEAT TRACK IS CORRODED, FR 14 TO FR 15 APPROX 72 IN LONG.  REMOVED LEVEL 1 CORROSION. DURING CORROSION REMOVAL, FOUND FLOOR SUPPORT AND SUPPORT FITTING OUT OF LIMITS IAW SRM 53-10-16. R & R FLOOR SUPPORT AND SUPPORT FITTING PN  A5361077820000 IAW SRM 51-72-10.
